ITP OpenIR  > 理论物理所科研产出  > SCI论文
Zhang, YZ; Zhang, YZ (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.; Zhang, YZ (reprint author), Chinese Acad Sci, Inst Theoret Phys, CAS Key Lab Theoret Phys, Beijing 100190, Peoples R China.
On the 2-mode and k-photon quantum Rabi models
发表期刊REVIEWS IN MATHEMATICAL PHYSICS
语种英语
关键词Quasi-exactly Solvable Systems Rabi Model And Extensions Bargmann-hilbert Spaces
摘要By mapping the Hamiltonians of the 2-mode and 2-photon Rabi models to differential operators in suitable Hilbert spaces of entire functions, we prove that the two models possess entire and normalizable wave functions in the Bargmann-Hilbert spaces only if the frequency. and coupling strength g satisfy certain constraints. This is in sharp contrast to the quantum Rabi model for which entire wave functions always exist. For model parameters fulfilling the aforesaid constraints, we determine transcendental equations whose roots give the regular energy eigenvalues of the models. Furthermore, we show that for k >= 3, the k-photon Rabi model does not possess wave functions which are elements of the Bargmann-Hilbert space for all non-trivial model parameters. This implies that the k >= 3 case is not diagonalizable, unlike its RWA cousin, the k-photon Jaynes-Cummings model which can be completely diagonalized for all k.
2017
卷号29期号:4页码:1750013
学科领域Physics
DOIhttp://dx.doi.org/10.1142/S0129055X17500131
项目资助者Australian Research Council [DP140101492] ; Australian Research Council [DP140101492] ; Australian Research Council [DP140101492] ; Australian Research Council [DP140101492]
引用统计
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/22069
专题理论物理所科研产出_SCI论文
通讯作者Zhang, YZ (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.; Zhang, YZ (reprint author), Chinese Acad Sci, Inst Theoret Phys, CAS Key Lab Theoret Phys, Beijing 100190, Peoples R China.
推荐引用方式
GB/T 7714
Zhang, YZ,Zhang, YZ ,Zhang, YZ . On the 2-mode and k-photon quantum Rabi models[J]. REVIEWS IN MATHEMATICAL PHYSICS,2017,29(4):1750013.
APA Zhang, YZ,Zhang, YZ ,&Zhang, YZ .(2017).On the 2-mode and k-photon quantum Rabi models.REVIEWS IN MATHEMATICAL PHYSICS,29(4),1750013.
MLA Zhang, YZ,et al."On the 2-mode and k-photon quantum Rabi models".REVIEWS IN MATHEMATICAL PHYSICS 29.4(2017):1750013.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
On the 2-mode and k-(208KB) 开放获取--请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Zhang, YZ]的文章
[Zhang, YZ (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.]的文章
[Zhang, YZ (reprint author), Chinese Acad Sci, Inst Theoret Phys, CAS Key Lab Theoret Phys, Beijing 100190, Peoples R China.]的文章
百度学术
百度学术中相似的文章
[Zhang, YZ]的文章
[Zhang, YZ (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.]的文章
[Zhang, YZ (reprint author), Chinese Acad Sci, Inst Theoret Phys, CAS Key Lab Theoret Phys, Beijing 100190, Peoples R China.]的文章
必应学术
必应学术中相似的文章
[Zhang, YZ]的文章
[Zhang, YZ (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.]的文章
[Zhang, YZ (reprint author), Chinese Acad Sci, Inst Theoret Phys, CAS Key Lab Theoret Phys, Beijing 100190, Peoples R China.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。